Hyperbolicity of localizations

Tatsuo Nishitani Department of Mathematics College of General Education, Osaka University

TBD mathscidoc:1701.332801

Arkiv for Matematik, 31, (2), 377-393, 1993.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 190 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{tatsuo1993hyperbolicity,
  title={Hyperbolicity of localizations},
  author={Tatsuo Nishitani},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541497303610},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={2},
  pages={377-393},
  year={1993},
}
Tatsuo Nishitani. Hyperbolicity of localizations. 1993. Vol. 31. In Arkiv for Matematik. pp.377-393. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541497303610.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved